# SDR SIMA980151

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: End Cap
- Part number: 7253711245
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV, FOUND LT TRACK END CAP HAD CORROSION BEYOND LIMITS AT FS 297 FROM BLL 18.3 TO BLL 32.8.  REMOVED AND REPLACED LT TRACK END CAP IAW SAAB 340 SRM 53-00-00 AND AIRCRAFT RETURNED TO SERVICE.  (X)
